Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 29, 2014Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 29, 2014, 4:07 PM EDT for Gordon County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 4:07 PM EDT (20:07 UTC)
Expired
Jun 29, 2014, 4:30 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA

County Gordon County, GA

The radar

The Northeast Alabama radar (KHTX), 131 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WWUS82 KFFC 292007
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT SUN JUN 29 2014

GAZ005-007-012-292030-
407 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY...GILMER AND GORDON COUNTIES UNTIL 430 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKMAN...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY...GILMER AND GORDON COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE AUDUBON...OAKMAN...
ROUNDTOP AND CARTERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3471 8466 3459 8455 3450 8478 3456 8484
TIME...MOT...LOC 2007Z 226DEG 10KT 3456 8474

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 29, 4:02 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 29, 4:02 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SUN JUN 29 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT
TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR
TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE
STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR
TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF
CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS.
HAVE LEANED TOWARD WARMER TEMP GUIDANCE.

SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW
DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS
INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE
LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH
FLOW ON GA/SC COAST.

SNELSON

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME
UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT
MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN
RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT
EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY
WEEKEND.

SNELSON

PREVIOUS LONG TERM DISCUSSION
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE
MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE
AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN
RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S...
THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT.
AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE
TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO
CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW
A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST
NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL
BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL
OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS
A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY...
THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND
SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE
SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON
FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF
CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY
4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE
ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE
TROUGH AND ASSOCIATED COLD FRONT.

OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS
AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY.
HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS
NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON
THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL
UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE
COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON
AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR
NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE
EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT
WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST
SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39

AVIATION...
18Z UPDATE...
CONVECTION STILL SCT OVER NORTH GA BUT DUE TO PROX TO ATLANTA
METRO AIRPORTS AND NEAR TERM FORECASTS CONFIRMING THREAT...ADDED
TEMPO TS TO FCST. WIND SHIFT TO SE AROUND 03Z THEN BACK TO WEST AT
15Z. LESS CONVECTION EXPECTED MONDAY AS UPPER RIDGE BUILDS INTO
THE STATE BUT COULD STILL SEE ISOLD TSRA. NOT ENOUGH COVERAGE
EXPECTED TO WARRANT PROB30 ATTM.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TSRA LIKELIHOOD THIS AFTERNOON AND MON
AFTERNOON.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  93  71  96 /  30  40  30  20
ATLANTA         71  90  72  93 /  30  20  20  20
BLAIRSVILLE     64  84  63  89 /  30  40  30  20
CARTERSVILLE    68  90  67  93 /  30  30  20  20
COLUMBUS        72  95  73  97 /  20  20  10  20
GAINESVILLE     69  89  71  92 /  30  40  20  20
MACON           69  94  69  96 /  30  20  20  20
ROME            69  90  68  94 /  30  30  20  10
PEACHTREE CITY  68  91  68  95 /  30  20  20  20
VIDALIA         71  94  71  94 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....DEESE
AVIATION...SNELSON
Hazardous weather outlook, Jun 29, 12:57 AM EDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT SUN JUN 29 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1257 AM EDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
A FEW STORMS COULD BE STRONG... MAINLY BETWEEN 2 PM AND 10 PM.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH
BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW
STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE
GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY
SOME SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 29, 2:54 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SUN JUN 29 2014

GAZ043-044-291930-
254 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DOUGLAS AND FULTON COUNTIES UNTIL 330 PM EDT...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTAHOOCHEE HILL COUNTRY...MOVING
NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DOUGLAS AND FULTON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHATTAHOOCHEE HILL COUNTRY...CHAPEL HILL
AND CAMPBELLTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3362 8486 3372 8468 3369 8458 3360 8459
      3351 8482 3355 8483 3357 8481 3358 8486
TIME...MOT...LOC 1854Z 241DEG 15KT 3360 8480
Special weather statement, Jun 29, 3:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT SUN JUN 29 2014

GAZ031-041-042-292000-
327 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TEMPLE...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BREMEN...TEMPLE...
DRAKETOWN...UNION AND VILLA RICA. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3392 8492 3377 8489 3378 8490 3373 8490
      3372 8491 3369 8514 3380 8515
TIME...MOT...LOC 1927Z 253DEG 14KT 3376 8506
Local storm report, Jun 29, 3:48 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     CREEK INDIAN            33.66N  84.69W
06/29/2014                   DOUGLAS            GA   911 CALL CENTER

            SEVERAL TREES AND POWERLINES REPORTED DOWN ALONG
            HIGHWAYS 166 AND HIGHWAY 5.

&&

EVENT NUMBER FFC1400732

DEESE
Special weather statement, Jun 29, 3:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT SUN JUN 29 2014

GAZ007-013-014-292015-
349 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PICKENS...DAWSON AND GILMER COUNTIES UNTIL 415 PM EDT...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLAINE...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...DAWSON AND GILMER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALKING ROCK...BLAINE...
HINTON...ROUNDTOP...TALONA...LAKE TAMARACK...SEQUOYAH LAKE...EAST
ELLIJAY...ROY AND CARTECAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3457 8425 3448 8432 3447 8465 3461 8465
      3469 8451 3471 8431
TIME...MOT...LOC 1949Z 242DEG 25KT 3456 8457
Special weather statement, Jun 29, 3:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUN 29 2014

GAZ030-031-292030-
359 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK AND PAULDING COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YORKVILLE...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND PAULDING COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE YORKVILLE...BRASWELL...DALLAS...NEW
HOPE...BURNT HICKORY RIDGE AND CROSS ROADS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3408 8498 3408 8474 3392 8475 3382 8494
      3391 8504
TIME...MOT...LOC 2000Z 222DEG 16KT 3393 8492
Special weather statement, Jun 29, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT SUN JUN 29 2014

GAZ005-007-012-292030-
407 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY...GILMER AND GORDON COUNTIES UNTIL 430 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKMAN...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY...GILMER AND GORDON COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE AUDUBON...OAKMAN...
ROUNDTOP AND CARTERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3471 8466 3459 8455 3450 8478 3456 8484
TIME...MOT...LOC 2007Z 226DEG 10KT 3456 8474

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:17 PM EDTSpecial Weather StatementFFCWalker28 min
Jun 29, 2:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Jun 29, 3:04 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton26 min
Jun 29, 3:27 PM EDTSpecial Weather StatementFFCHaralson33 min
Jun 29, 3:35 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding25 min
Jun 29, 3:49 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 29, 3:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Jun 29, 4:25 PM EDTSpecial Weather StatementFFCCoweta35 min
Jun 29, 4:33 PM EDTSpecial Weather StatementFFCWalton27 min
Jun 29, 5:04 PM EDTSpecial Weather StatementFFCForsyth26 min
Jun 29, 5:19 PM EDTSpecial Weather StatementFFCBanks26 min
Jun 29, 5:28 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker47 min
Jun 29, 5:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield49 min
Jun 29, 5:47 PM EDTSpecial Weather StatementFFCOconee43 min
Jun 29, 6:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Fannin, Gilmer, Murray, Walker, Whitfield48 min
Jun 29, 6:30 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard45 min
Jun 29, 6:32 PM EDTSpecial Weather StatementFFCLamar28 min
Jun 29, 6:40 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gilmer, Gordon, Murray and 3 more50 min
Jun 29, 6:51 PM EDTSpecial Weather StatementFFCMadison84 min
Jun 29, 6:58 PM EDTFlash Flood WarningFFCClarke, Madison, Oglethorpe6 hr
Jun 29, 7:08 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton29 min
Jun 29, 7:29 PM EDTSpecial Weather StatementFFCButts31 min
Jun 29, 7:33 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Fannin, Gilmer, Pickens42 min
Jun 29, 7:39 PM EDTSpecial Weather StatementFFCWalker81 min
Jun 29, 7:41 PM EDTSpecial Weather StatementFFCWilkes34 min
Jun 29, 7:55 PM EDTSpecial Weather StatementFFCMonroe35 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.